# SDR 2000ZZZX625

- Difficulty date: March 14, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3121K
- Make and model: Cessna 421
- Aircraft serial: 42100102
- Engine: Cont GTSIO520D
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Manifold
- Part number: 633945
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, A CRACK EXTENDING ABOUT 2 INCHES EACH SIDE OF THE THREADED BOSS.  THE BOSS HAD BEEN DRILLED AND TAPPED FOR A HELICOIL.  THREADED BOSS IS FOR ATTACHING THE INTERCOOLER.
